Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Congruences connected with the solution of a certain diophantine equation


Author: Harold F. S. Jonah
Journal: Bull. Amer. Math. Soc. 51 (1945), 137-147
Cited work: Bull. Amer. Math. Soc., Volume 46, Number 2 (1940), 59--73
MathSciNet review: 0011475
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08295-0
PII: S 0002-9904(1945)08295-0